# SDR WVER2018021790222

- Difficulty date: January 29, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341804
- Condition: Corroded
- Location: Bs 280
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, RBL 11.06 AT BS 280 IS CORRODED AT BOTTOM ATTACHEMENT TO THEFRAME.
